# SDR CA130819014

- Difficulty date: August 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 31,533 hours
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Leaking
- Location: Apu Fuel Sys
- Part time: 15,665 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING AN ETOPS FLIGHT, WHILE IN CRUISE, THE FLIGHT CREW REPORTED AN APU FAULT LIGHT ILLUMINATE FOLLOWED BY AN APU SHUTDOWN.  IAW THE APPROPRIATE CHECKLIST AN APU RESTART WAS ATTEMPTED BUT WAS UNSUCCESSFUL.  THE ACFT HAD NOT ENTERED THE ETOPS ZONE SO AN AIR RETURN AND DIVERSION WERE PERFORMED FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING TASKS BEFORE THE ACFT WAS MADE SERVICEABLE.  PERFORMED APU BITE TEST AND FOUND MAINT MSG 49-41011, NO FLAME SHUTDOWN.  PERFORMED FIM 49-40, TASK 802 AND FOUND FUEL LEAKING FROM FUEL MANIFOLDS.  REPLACED APU ASSY IAW AMM 49-11-00, PG 401-432.  OPS AND LEAK CHECK OK.
